# SDR SWAA120102

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 50,996 hours, 41,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65C16121
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR PLATE CORRODED AT BS 312.  REMOVED AND REPLACED PLATE IAW SRM.
